ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Теоремы существования для нелинейных интегральных уравнений с неподвижными особенностями

Оганджанян, В. Г. (1970) Теоремы существования для нелинейных интегральных уравнений с неподвижными особенностями. ՀՍՍՀ ԳԱ Զեկույցներ, 51 (3). pp. 133-139.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1072Kb

Item Type:Article
Additional Information:Անշարժ եզակիություններով ոչգծային ինտեգրալ հավասարումների համար գոյության թեորեմներ։
Uncontrolled Keywords:Օհանջանյան Վ. Գ.
Subjects:Q Science > QA Mathematics
ID Code:2821
Deposited By:NAS Reports
Deposited On:20 Apr 2012 11:40
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page